Ask an expert
Question

22 Jul 2010

Meds causing insomnia
I have been diagnosed with Chronic Sinusitis &  Allergies, I have been put onto the following meds, BUT one of them is causing MAJOR insomnia. I have NOT slept in a full 48 hours.

Tavaloxx 750mg - 1 Tab in the morning.

Panafcort as follows: 6 in the morning for 3 days, then 4 for 4 days, then 2 for remainder.

Dazit 1 at night.

ACC 200 EFF 3 x daily.

I had to take TWO TBSP of Liviton this morn, or wld have fallen asleep driving to work.

Please help!
Answer 1,687 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Hi Michelle
It is probably the cortisone (Panafcort) - reduce the dosage to 4 in the morning x3 days, then 2 for another 2-3 days. It is ok if you don't finish all the tablets but your nose is open and draining well.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9250 votes
No
66% - 17785 votes
Vote